Rotating magnetic shallow water waves and instabilities in a sphere

Marquez Artavia, X, Jones, CA orcid.org/0000-0002-1105-3920 and Tobias, SM (2017) Rotating magnetic shallow water waves and instabilities in a sphere. Geophysical & Astrophysical Fluid Dynamics, 111 (4). pp. 282-322. ISSN 0309-1929

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Informa UK Limited, trading as Taylor & Francis Group. This is an Accepted Manuscript of an article published by Taylor & Francis in Geophysical & Astrophysical Fluid Dynamics on 27th March 2017, available online: http://www.tandfonline.com/10.1080/03091929.2017.1301937.
Keywords: MHD waves; shallow water model; azimuthal field; rotating MHD fluids
Dates:
  • Published: August 2017
  • Accepted: 28 February 2017
  • Published (online): 27 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Mar 2017 10:55
Last Modified: 09 May 2019 13:22
Published Version: https://doi.org/10.1080/03091929.2017.1301937
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03091929.2017.1301937

Share / Export

Statistics